MAUDE Adverse Event Report: Spacelabs Healthcare Xhibit Central Station; Central Station Remote Monitor

Spacelabs Healthcare Xhibit Central Station; Central Station Remote Monitor
Model Number 96102
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted spacelabs healthcare technical support to report that two xhibit central stations (xcs) went blank at the same time.There was no report of patient or user harm associated with the event.The patients were moved to alternate central stations to resume telemetry monitoring.A spacelabs field service engineer (fse) was paged to go on site to assist with troubleshooting.When the fse reached out to the customer biomed, they stated they were able to resolve the issue, complete details of the resolution were not provided by the customer.The customer stated they were able to resolve the issube after removing power from the displays to reset them.Cause of failure could not be determined.
 
Additional Manufacturer Narrative
Note regarding d4, udi field: only the gtin information for the reported device was provided as the serial number was not available.

Brand Name
Xhibit Central Station
Common Device Name
Central Station Remote Monitor
Manufacturer (Section D)
Spacelabs Healthcare
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
Spacelabs Healthcare
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
+1(425)559-4957
MDR Report Key50095012
Report Number3010157426-2026-00124
Device Sequence Number9833343
Product Code MHX
UDI-Device Identifier10841522127069
UDI-Public(01)10841522127069
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown